# SDR GLBA20030569

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 17,107 hours, 21,083 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 11892000033
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LINE PN 118920000330 CHAFED ON ACM DUCT ASSY COUPLING CREATING A FUEL LEAK, CHANGED FUEL LINE AND REPOSITIONED DUCT COUPLING AND SPIRAL WRAPPED FUEL LINE
